The average density of super-brownian motion
Annales de l'I.H.P. Probabilités et statistiques, Tome 37 (2001) no. 1, pp. 71-100.
@article{AIHPB_2001__37_1_71_0,
     author = {M\"orters, Peter},
     title = {The average density of super-brownian motion},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {71--100},
     publisher = {Elsevier},
     volume = {37},
     number = {1},
     year = {2001},
     zbl = {0978.60046},
     mrnumber = {1815774},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPB_2001__37_1_71_0/}
}
Mörters, Peter. The average density of super-brownian motion. Annales de l'I.H.P. Probabilités et statistiques, Tome 37 (2001) no. 1, pp. 71-100. http://archive.numdam.org/item/AIHPB_2001__37_1_71_0/

1 T Bedford, A.M Fisher, Analogues of the Lebesgue density theorem for fractal sets of reals and integers, Proc. London Math. Soc. (3) Vol. 64 (1992) 95-124. | MR 1132856 | Zbl 0706.28009

2 D.A Dawson, Measure-valued Markov processes, in: École d'Été de Probabilités de Saint Flour XXI, Lecture Notes in Math., Vol. 1541, Springer, Berlin, 1993, pp. 1-260. | MR 1242575 | Zbl 0799.60080

3 D.A Dawson, E.A Perkins, Historical Processes, Mem. Amer. Math. Soc., Vol. 93, 1991. | MR 1079034 | Zbl 0754.60062

4 S.N Evans, E.A Perkins, Absolute continuity results for superprocesses with some applications, Trans. Amer. Math. Soc. Vol. 325 (1991) 661-681. | MR 1012522 | Zbl 0733.60062

5 K.J Falconer, Wavelet transforms and order-two densities of fractals, J. Statist. Phys. Vol. 67 (1992) 781-793. | MR 1171150 | Zbl 0893.28006

6 K.J Falconer, Techniques in Fractal Geometry, Wiley, Chichester, 1997. | MR 1449135 | Zbl 0869.28003

7 K.J Falconer, Y Xiao, Average densities of the image and zero set of stable processes, Stochastic Process. Appl. Vol. 55 (1995) 271-283. | MR 1313023 | Zbl 0819.60038

8 S Graf, On Bandt's tangential distribution for self-similar measures, Mh. Math. Vol. 120 (1995) 223-246. | MR 1363139 | Zbl 0841.28011

9 J.F Le Gall, Brownian excursions, trees and measure-valued branching processes, Ann. Probab. Vol. 19 (1991) 1399-1439. | MR 1127710 | Zbl 0753.60078

10 J.F Le Gall, A class of path-valued Markov processes and its applications to superprocesses, Probab. Theory Related Fields Vol. 95 (1993) 25-46. | MR 1207305 | Zbl 0794.60076

11 J.F Le Gall, E.A Perkins, The Hausdorff measure of the support of two-dimensional super-Brownian motion, Ann. Probab. Vol. 23 (1995) 1719-1747. | MR 1379165 | Zbl 0856.60055

12 J.F Le Gall, E.A Perkins, S.J Taylor, The packing measure of the support of super-Brownian motion, Stochastic Process. Appl. Vol. 59 (1995) 1-20. | MR 1350253 | Zbl 0848.60078

13 L Leistritz, Geometrische und analytische Eigenschaften singulärer Strukturen in Rd, Ph.D. Dissertation, University of Jena, 1994.

14 J.M Marstrand, Order-two density and the strong law of large numbers, Mathematika Vol. 43 (1996) 1-22. | MR 1401704 | Zbl 0859.28002

15 P Mattila, The Geometry of Sets and Measures in Euclidean Spaces, Cambridge University Press, Cambridge, 1995. | MR 1333890 | Zbl 0911.28005

16 P Mörters, Average densities and linear rectifiability of measures, Mathematika Vol. 44 (1997) 313-324. | MR 1600545 | Zbl 0886.28003

17 P Mörters, The average density of the path of planar Brownian motion, Stochastic Process. Appl. Vol. 74 (1998) 133-149. | MR 1624025 | Zbl 0937.60031

18 P Mörters, N.R Shieh, Small scale limit theorems for the intersection local time of Brownian motion, El. J. Probab. Vol. 4 (1999) 1-23, Paper 9. | MR 1690313 | Zbl 0937.60032

19 N Patzschke, M Zähle, Fractional differentiation in the self-affine case III. The density of the Cantor set, Proc. Amer. Math. Soc. Vol. 117 (1993) 132-144. | MR 1143022 | Zbl 0854.60009

20 N Patzschke, M Zähle, Fractional differentiation in the self-affine case IV. Random measures, Stochastics Stochastics Rep. Vol. 49 (1994) 87-98. | MR 1784439 | Zbl 0827.60035

21 E.A Perkins, S.J Taylor, The multifractal structure of super-Brownian motion, Ann. Inst. H. Poincaré Vol. 34 (1998) 97-138. | Numdam | MR 1617713 | Zbl 0905.60031

22 D Preiss, Geometry of measures in Rn: Distribution, rectifiability and densities, Ann. Math. Vol. 125 (1987) 537-643. | MR 890162 | Zbl 0627.28008

23 R Tribe, The connected components of the closed support of super-Brownian motion, Probab. Theory Related Fields Vol. 89 (1991) 75-87. | MR 1109475 | Zbl 0722.60084